# SDR CA951204011

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 33914949
- Condition: Cracked
- Location: Fs617 Wl170
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LH WHEEL WELL STA 617 WL170-195 BL61-82 PANEL CRACKED. REPLACED.
